MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) SEE H.10; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 367001
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device brand name: bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg.Medical device lot #: 1195768; medical device expiration date: 2023-07-31; device manufacture date: 2021-07-14.Medical device brand name: bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg.Medical device lot #: 1137362; medical device expiration date: 2023-05-31; device manufacture date: 2021-05-17.Medical device brand name: bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg.Medical device lot #: 1098432; medical device expiration date: 2023-04-30; device manufacture date: 2021-04-08.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd vacutainer® blood alcohol determinations sodium fluoride: 100mg potassium oxalate: 20mg tubes are cracked.The following information was provided by the initial reporter: "customer states they are receiving tubes with hair line cracks.".
 
Additional Manufacturer Narrative
H.6.Investigation summary: bd received 1 photo from the customer in support of this complaint.A visual examination of the photo was performed and revealed damage to the tube as a scratch can be seen.As no samples were received; the investigation was limited.Additionally, 95 retentions from lot 1195768, 100 retentions from lot 1137362, and 100 retentions from lot 1098432 were inspected with no issues being identified.Bd was able to confirm the customer¿s indicated failure mode with the photo provided; however, could not be duplicated in the retention samples.The exact cause for the customer¿s failure mode could not be determined.The device history records for all lots were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
SEE H.10
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15255467
Report Number1917413-2022-00514
Device Sequence Number15133615
Product Code JKA
UDI-Device Identifier50382903670012
UDI-Public50382903670012
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number367001
Device Catalogue Number367001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Supplement Date Received by Manufacturer09/14/2022
Initial Report FDA Received Date08/18/2022
Supplement Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown